# SDR ASOA2016082215361

- Difficulty date: August 22, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 36,098 hours, 33,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT FLOOR SUPPORT CARGO DOOR HAS TWO CRACKS AT BS 589 & 605.  REPAIRED IAW EC/TC REO 601R-53-61-433 AND REO 601R-53-61-433 REV C.
